# SDR UPS07150210

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS TEST FAILED.  REMOVED AND REPLACED 1864 BULB AT POSTION 91LE AND PERFORMED SUCCESSFUL OPS TEST IAW METHODS CARD 050000-01-1-999.
